I am a 41 year old woman who is Bipolar and on several meds (Topamax, Abilify, Klonopin, Elavil & Zoloft....I also take a hair skin & nail vitamin......been on it since last Dec). Anyway last night after my shower I noticed I was broke out on both of my sides with these "pimple like" bumps......well as the evening progressed they spread to a few on my abdomen and my a few on my back. But both of the my legs (mainly the backs) are affected the worse. They do itch SOME......but not all the time.
I went to the Dr this morning and she said it was Folliculitis & gave me Keflex. She tried to tell me it could be scabies but I am the only one in my house that is affected. My husband has no bumps what so ever. I have changed the sheets on our bed and I am OCD about washing my hands.
I just don't believe it is Folliculitis......
I have not changed detergent or soaps or anything like that.....no new meds and have not eaten anything new......and I have not been outside the USA since May of 2014.
Any advice or insight anyone can give is GREATLY appreciated!!!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.